- -

Some classes of minimally almost periodic topological groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some classes of minimally almost periodic topological groups

Show full item record

Comfort, W.; Gould, FR. (2016). Some classes of minimally almost periodic topological groups. Applied General Topology. 16(2):141-165. doi:10.4995/agt.2015.3312.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72542

Files in this item

Item Metadata

Title: Some classes of minimally almost periodic topological groups
Author:
Issued date:
Abstract:
[EN] A Hausdorff topological group G=(G,T) has the small subgroup generating property (briefly: has the SSGP property, or is an SSGP group) if for each neighborhood U of $1_G$ there is a family $\sH$ of subgroups of $G$ ...[+]
Subjects: SSGP group , m.a.p. group , f.p.c. group
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3312
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.3312
Description: This paper derives from and extends selected portions of theDoctoral Dissertation [19],written at Wesleyan University (Middletown, Connecticut,USA) by the second-listed co-author under the guidance of the first-listed co-author.
Type: Artículo

References

M. Ajtai, I. Havas and J. Komlós, Every group admits a bad topology, Studies in Pure Mathematics. To the Memory of P. Turán (Paul Erdos, ed.), Birkhäuser Verlag, Basel and Akademiai Kiado, Budapest, 1983, 21-34.

W. W. Comfort, Topological groups, In: Handbook of Set-theoretic Topology (Kenneth Kunen and Jerry E. Vaughan, eds.), pp. 1143-1263. North-Holland, Amsterdam, 1984, W. W. Comfort, Problems on Topological Groups and Other Homogeneous Spaces, In: Open Problems in Topology, (Jan van Mill and George M. Reed, eds.), pp. 314-347. North-Holland, 1990.

W. W. Comfort and D. Dikranjan, The density nucleus of a topological group, Topology Proc. 44 (2014), 325-356. [+]
M. Ajtai, I. Havas and J. Komlós, Every group admits a bad topology, Studies in Pure Mathematics. To the Memory of P. Turán (Paul Erdos, ed.), Birkhäuser Verlag, Basel and Akademiai Kiado, Budapest, 1983, 21-34.

W. W. Comfort, Topological groups, In: Handbook of Set-theoretic Topology (Kenneth Kunen and Jerry E. Vaughan, eds.), pp. 1143-1263. North-Holland, Amsterdam, 1984, W. W. Comfort, Problems on Topological Groups and Other Homogeneous Spaces, In: Open Problems in Topology, (Jan van Mill and George M. Reed, eds.), pp. 314-347. North-Holland, 1990.

W. W. Comfort and D. Dikranjan, The density nucleus of a topological group, Topology Proc. 44 (2014), 325-356.

W. W. Comfort and D. Remus, Long chains of topological group topologies--a continuation, Topology and Its Applications 75 (1997), 51-79. Correction: 96 (1999), 277-278.

Dierolf, S., & Warken, S. (1978). Some examples in connection with Pontryagin’s duality theorem. Archiv der Mathematik, 30(1), 599-605. doi:10.1007/bf01226107

Dierolf, S., & Warken, S. (1978). Some examples in connection with Pontryagin’s duality theorem. Archiv der Mathematik, 30(1), 599-605. doi:10.1007/bf01226107

Dikranjan, D., & Shakhmatov, D. (2010). The Markov–Zariski topology of an abelian group. Journal of Algebra, 324(6), 1125-1158. doi:10.1016/j.jalgebra.2010.04.025

Dikranjan, D., & Shakhmatov, D. (2010). The Markov–Zariski topology of an abelian group. Journal of Algebra, 324(6), 1125-1158. doi:10.1016/j.jalgebra.2010.04.025

Dikranjan, D., & Shakhmatov, D. (2016). Topological groups with many small subgroups. Topology and its Applications, 200, 101-132. doi:10.1016/j.topol.2015.12.015

Ellis, R., & Keynes, H. B. (1972). Bohr compactifications and a result of følner. Israel Journal of Mathematics, 12(3), 314-330. doi:10.1007/bf02790758

Ellis, R., & Keynes, H. B. (1972). Bohr compactifications and a result of følner. Israel Journal of Mathematics, 12(3), 314-330. doi:10.1007/bf02790758

L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York-San Francisco-London, 1970.

L. Fuchs,Infinite Abelian Groups, vol. II, Academic Press, New York and London, 1973.

S. S. Gabriyelyan, Finitely generated subgroups as von Neumann radicals of an Abelian group, Mat. Stud. 38 (2012), 124-138.

Gabriyelyan, S. S. (2014). Bounded subgroups as a von Neumann radical of an Abelian group. Topology and its Applications, 178, 185-199. doi:10.1016/j.topol.2014.09.007

Gabriyelyan, S. S. (2014). Bounded subgroups as a von Neumann radical of an Abelian group. Topology and its Applications, 178, 185-199. doi:10.1016/j.topol.2014.09.007

Gabriyelyan, S. S. (2014). Minimally almost periodic group topologies on countably infinite Abelian groups. Proceedings of the American Mathematical Society, 143(4), 1823-1829. doi:10.1090/s0002-9939-2014-12383-5

Gabriyelyan, S. S. (2014). Minimally almost periodic group topologies on countably infinite Abelian groups. Proceedings of the American Mathematical Society, 143(4), 1823-1829. doi:10.1090/s0002-9939-2014-12383-5

I. M. Gelfand and D. Rauikov, Irreducible unitary representations of locally bicompact groups, Matem. Sbornik N.S. 13 (1943), 301-316. In Russian.

Glasner, E. (1998). On minimal actions of Polish groups. Topology and its Applications, 85(1-3), 119-125. doi:10.1016/s0166-8641(97)00143-0

Glasner, E. (1998). On minimal actions of Polish groups. Topology and its Applications, 85(1-3), 119-125. doi:10.1016/s0166-8641(97)00143-0

F. R. Gould, An SSGP topology for $ZZ^omega$, Topology Proc. 44 (2014), 389-392

M. I. Graev, Free topological groups, In: Topology and Topological Algebra, Translations Series 1, vol. 8, American Mathematical Society, 1962, pp. 305-364. Russian original in: Izvestiya Akad. Nauk CCCP Cep. Mat. 12 (1948), 279-323.

S. Hartman and J. Mycielski, On the embedding of topological groups into connected topological groups, Colloq. Math. 5 (1958), 167-169.

A. A. Markov, On free topological groups, Doklady Akad. Nauk SSSR 31 (1941), 299-301.

A. A. Markov, On free topological groups, In: Topology and Topological Algebra, Translations Series 1, vol. 8, American Mathematical Society, 1962, pp. 195-272. Russian original in: Izvestiya Akad. Nauk SSSR, Ser. Math. 9 (1945), 3-64.

v. Neumann, J. (1934). Almost periodic functions in a group. I. Transactions of the American Mathematical Society, 36(3), 445-445. doi:10.1090/s0002-9947-1934-1501752-3

v. Neumann, J. (1934). Almost periodic functions in a group. I. Transactions of the American Mathematical Society, 36(3), 445-445. doi:10.1090/s0002-9947-1934-1501752-3

J. W. Nienhuys, A solenoidal and monothetic minimally almost periodic group, Fund. Math. 73 (1971), 167-169.

A. Yu. Ol'shanskiui, A remark on a countable non-topologizable group, Vestnik Mosk. Gos. Univ, Ser. I, Mat. Mekh. 3 (1980), 103. In Russian.

Pestov, V. (1998). Some universal constructions in abstract topological dynamics. Contemporary Mathematics, 83-99. doi:10.1090/conm/215/02932

Pestov, V. (1998). Some universal constructions in abstract topological dynamics. Contemporary Mathematics, 83-99. doi:10.1090/conm/215/02932

Pestov, V. (2002). Ramsey-Milman phenomenon, Urysohn metric spaces, and extremely amenable groups. Israel Journal of Mathematics, 127(1), 317-357. doi:10.1007/bf02784537

Pestov, V. (2002). Ramsey-Milman phenomenon, Urysohn metric spaces, and extremely amenable groups. Israel Journal of Mathematics, 127(1), 317-357. doi:10.1007/bf02784537

I. Prodanov, Elementary example of a group without characters, In: Mathematics and Mathematical Education (Sophia, Bulgaria), Bulgarian Acad. Science, 1980, pp. 79-81. Proc. 9th Spring Conference (April, 1980), Bulgarian Math. Soc.

I. V. Protasov, Review of [1], Zentralblatt für Matematik 535 (1984), 93.

D. Remus,Topological groups without non-trivial characters, In: General Topology and Its Relations to Modern Analysis and Algebra VI (Z. Frolík, ed.), pp. 477-484. Proc. Sixth 1986 Prague Topological Symposium, Heldermann Verlag, Berlin, 1988.

Smith Thomas, B. V. (1974). Free topological groups. General Topology and its Applications, 4(1), 51-72. doi:10.1016/0016-660x(74)90005-1

Smith Thomas, B. V. (1974). Free topological groups. General Topology and its Applications, 4(1), 51-72. doi:10.1016/0016-660x(74)90005-1

Shelah, S. (1980). On a Problem of Kurosh, Jonsson Groups, and Applications. Studies in Logic and the Foundations of Mathematics, 373-394. doi:10.1016/s0049-237x(08)71346-6

Veech, W. A. (1977). Topological dynamics. Bulletin of the American Mathematical Society, 83(5), 775-831. doi:10.1090/s0002-9904-1977-14319-x

Veech, W. A. (1977). Topological dynamics. Bulletin of the American Mathematical Society, 83(5), 775-831. doi:10.1090/s0002-9904-1977-14319-x

Zelenyuk, E. G., & Protasov, I. V. (1991). TOPOLOGIES ON ABELIAN GROUPS. Mathematics of the USSR-Izvestiya, 37(2), 445-460. doi:10.1070/im1991v037n02abeh002071

Zelenyuk, E. G., & Protasov, I. V. (1991). TOPOLOGIES ON ABELIAN GROUPS. Mathematics of the USSR-Izvestiya, 37(2), 445-460. doi:10.1070/im1991v037n02abeh002071

[-]

This item appears in the following Collection(s)

Show full item record